# SDR DL76L071669

- Difficulty date: December 31, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 72,406 hours, 10,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKING OF SKIN AT FS 1219, S-37L.  DAMAGE WAS CUT OUT AND REPAIR PARTS WERE INSTALLED.
